# SDR SIMA200618602

- Difficulty date: July 3, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND OVERHEAD EXIT IDENTIFIER FOR SERVICE AND MAIN ENTRY DOOR DOES NOT ILLUMINATE.  REPLACED OVERHEAD EXIT IDENTIFIER AT ROW 1A.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
